Please use this identifier to cite or link to this item:
|Title:||Self-improving properties of inequalities of poincaré type on s-John Domains||Authors:||Chua, S.-K.
Domains with cusps
Global Poincaré estimates
|Issue Date:||2011||Citation:||Chua, S.-K., Wheeden, R.L. (2011). Self-improving properties of inequalities of poincaré type on s-John Domains. Pacific Journal of Mathematics 250 (1) : 67-108. ScholarBank@NUS Repository. https://doi.org/10.2140/pjm.2011.250.67||Abstract:||We derive weak- and strong-type global Poincaré estimates over s-John domains in spaces of homogeneous type. The results show that Poincaré inequalities over quasimetric balls with given exponents and weights are self-improving in the sense that they imply global inequalities of a similar kind, but with improved exponents and larger classes of weights. The main theorems are applications of a geometric construction for s-John domains together with self-improving results in more general settings, both derived in our companion paper J. Funct. Anal. 255 (2008), 2977-3007. We have reduced our assumption on the principal measure μ to be just reverse doubling on the domain instead of the usual assumption of doubling. While the primary case considered in the literature is p ≤ q, we will also study the case 1 ≤ q < p. © 2011 by Pacific Journal of Mathematics.||Source Title:||Pacific Journal of Mathematics||URI:||http://scholarbank.nus.edu.sg/handle/10635/104087||ISSN:||00308730||DOI:||10.2140/pjm.2011.250.67|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.